# SDR SWIA202163495

- Difficulty date: October 22, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  OUTBOARD CLIP ATTACHING RBL9 FLOOR BEAM TO FS280 BULKHEAD IS CRACKED.     (C-CHECK RO 1/7/2022)    REMOVED AND REPLACED O/B CLIP ATTACHING RBL9 FLOOR BEAM TO FS280.00 BULKHEAD REF CRJ700 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV -J. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
